MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P LAT STEM SIZE 7; HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P LAT STEM SIZE 7; HIP STEM
Catalog Number 01.18.417
Health Effect - Clinical Code Pain (1994)
Date of Event 09/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 25 september 2020: lot 179952: 113 items manufactured and released on (b)(6) 2018.Expiration date: 2023-05-13.No anomalies found related to the problem.To date, 48 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a subsided stem after 1 year and 5 months from the primary surgery.The surgeon revised the stem, head, and liner.During the primary hip surgery, while the surgeon was inserting the stem, the patient's greater trochanter fractured.The surgeon cabled the fracture.

Brand Name
STEM: AMISTEM P LAT STEM SIZE 7
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10668668
Report Number3005180920-2020-00706
Device Sequence Number437159
Product Code LZO
UDI-Device Identifier07630040720168
UDI-Public07630040720168
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/13/2023
Device Catalogue Number01.18.417
Device Lot Number179952
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2020
Initial Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;